DSpace Repository

Lattice models for confined polymers

Show simple item record

dc.creator Stilck Jürgen F.
dc.date 1998
dc.date.accessioned 2013-05-29T22:38:16Z
dc.date.available 2013-05-29T22:38:16Z
dc.date.issued 2013-05-30
dc.identifier http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97331998000400012
dc.identifier http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=1998&volume=28&issue=4&spage=00
dc.identifier.uri http://koha.mediu.edu.my:8181/jspui/handle/123456789/2456
dc.description Self-avoiding chains on regular lattices are frequently used as models to study thermodynamic properties of linear polymers, particularly regarding critical phenomena which may occur in these systems. We review these models, concentrating on their properties under geometric constraints, when the walks are placed inside strips or pores. In these cases the models may be solved using a transfer matrix formalism for the generating functions. A short range interaction between the sites visited by the walks and the walls is included in the model and the distribution of the sites and the forces on the walls are studied as functions of the strength of this interaction.
dc.publisher Sociedade Brasileira de Física
dc.source Brazilian Journal of Physics
dc.title Lattice models for confined polymers

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account